# SDR 23JAN2006

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N50BH
- Make and model: Gulstm G1159A
- Aircraft serial: 359
- Aircraft time: 10,000 hours, 4,626 cycles
- Engine: Rroyce SPEY511*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1159WM3001412
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, WHILE ACCOMPLISHING A SCHEDULED 72 MONTH INSPECTION, 5 PATCHES OF CORROSION WERE FOUND ON THE ON THE AFT SIDE OF THE RT WING REAR SPAR (BEAM WEB) BEHIND THE RAIN CURTAINS AT FASTENER LOCATIONS EXTENDING FROM RBS 359 TO 422.  THE MEASURED CORROSION DEPTH RANGE WAS  FROM .002 INCH TO .029 INCH AND ONE AREA MEASURING .058 INCH.
